# SDR SWIA2020072751491

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 16,964 hours, 9,343 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE AFTER CLIMB OUT DURING FLAP RETRACTION. PERFORMED 0 FLAP LANDING.  FLIGHT 5261.   AFTER INSPECTION FOUND RT WING OUTBOARD FLAP ACTUATOR TORQUE INDICATOR TO BE TRIPPED.  PLEASE REFERENCE AML 461476 FOR FAIRING REMOVAL.  PLEASE REFERENCE AML 461480 FOR TORQUE INDICATOR.  PLEASE REFERENCE AML 461481 FOR CONTINUATION OF MAINTENANCE.
